# SDR P5CA9600048

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 1 CORROSION AND CRACKED AIR LOCKS ON FAIRING SUPPORT, LOWER FUSELAGE AT BS 900 BETWEEN BL 0 AND LBL 50.  REMOVED CORROSION IAW SRM 51-10-01, FOUND WITHIN LIMITS OF 53-10-01.  INSTALLED NEW AIR LOCKS IAW SRM 57-30-02.
